# SDR 95ZZZX784

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damp Coupler
- Part number: 4030952902
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 61,488 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

BZN - UPON APPROACH, AIRCRAFT STARTED TO YAW LEFT AND RIGHT AFTER SELECTING 40 DEGREE FLAP SETTING.  PILOT TURNED OFF YAW DAMPER AND YAW PROBLEM WAS CORRECTED.  PLACARDED PER MEL 22-3.  ON JANUARY 31, 1995, MAINTENANCE REPLACED YAW DAMPER COUPLER AND THE RUDDER PCU.  SYSTEM CHECKED OKAY.  REFERENCE CONTROL NR F3LA95004.
